# SDR FDEA201805151237

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,065 hours, 15,973 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF TAKEOFF ROLL, TRANSFERRED CONTROL TO THE FIRST OFFIECER, AND AIRCRAFT SWERVED LEFT. NEITHER PILOT COULD STOP THE SWERVE, CAPTAIN TOOK CONTROL AND STOPPED THE AIRCRAFT. TAXIED BACK.  MAINTENANCE INFORMED THE LEFT BRAKE WAS LOCKED.  REMOVED & REPLACED THE BSCU IAW AMM 32-42-72-04.  BSCU BITE CHECKED NORMAL WITH ITS ENDING CONFIG CODE DISPLAYED.  OKAY TO CONTINUE.  AS A PRECAUTION, TAXIED THE ACFT FOR A BRAKE CHECK.   DURING EXTENSIVE TAXI, USED NORMAL AND ALTERNATE BRAKES SEVERAL TIMES FROM STOPPED POSITION AND ROLLING.  NO PULLING OR GRABBING OF THE BRAKES WAS NOTICED. ACFT OK FOR SERVICE.
